Product Type: Tesco in Health Therapies / Treatments
Newest Review: ... I have to say that looking at the packet that Tesco are somewhat trying to imitate Nurofen's look with the same colour usage of red silver ... more
Tesco Ibuprofen Tablets
Member Name: cyberem78
Tesco Ibuprofen Tablets
Advantages: Effective and cheap.
Disadvantages: There is an extensive warning list regarding safety.
I like to go jogging but I have always had problems with one of my knees. I call it a 'weak knee' but after using it too much it simply starts to hurt me. This has never been a major problem until recently. I awoke in the middle of the night and my knee was just throbbing. The pain was quite extreme and could not be alleviated by positioning. I took some paracetemol but the pain was still quite raw. The next morning I spoke to my sister about it and she suggested I get some Ibuprofen tablets. She said she used them all the time for various aches and pains and she suggested they were that little bit more effective than aspirin or paracetemol.
I went to Tesco to look for the painkillers and found these Tesco own brand Ibuprofen 200mg caplets. They were exceptionally cheap at only 32p for a box of 16 caplets.
These Ibuprofen caplets were one of the cheapest of the painkiller products available at Tesco. They come in a small grey box. This is printed with essential information about how to use the product safely. There is also a detailed leaflet contained within the box for further reading. It is very important to read this prior to taking the medication as there are potential side effects. They also should not be taken with certain other medicines or if you have particular medical conditions like stomach ulcers, allergies to any of the ingredients, heart or kidney failure, are pregnant or are already taking other painkillers.
Ibuprofen is recommended for the relief of rheumatic and muscular pain, back aches, nerve pains, headaches and migraines, toothache, period cramps as well as colds and flu. I have subsequently also used these for period pain and they work as well for that as they do for my knee problem.
Dosage is 1 or 2 caplets up to 3 times a day. They should be taken with or after food if possible and with a glass of water. They cannot be taken more than every 4 hours and only 6 caplets can be taken every 24 hours.
The caplets are solid (they do not have a gelatine case) and are shaped like a submarine. They are smooth on the exterior to aid swallowing. I have noticed though that the occasional tablet has a bit of rough edging. Generally though they are easy to take. They are quite small and the shape makes them slide down the throat easily. The size of them is acceptable as they are not too big. I actually take a vitamin pill which is twice the size these caplets so I have no problem with the size.
Pain relief seems to occur quite quickly, perhaps within 15 minutes to 30 minutes depending on the severity of the pain and the type of pain it is. They have been effective for me and have caused no side effects of any kind. I sometimes experience a bit of stomach discomfort and bloating if I take aspirin but these Ibuprofens don't have the same bad effect.
These caplets can not be taken by anyone under 12. There is also a list of warnings about the elderly taking these since there are greater risks involved. If in doubt consult your doctor or pharmacist about taking these for your condition.
I personally would recommend these as I find them to be effective and relieving. They cause me no irritation or side effects. They are easy to swallow and have no nasty flavour when they are inside my mouth. Lastly they are really cheap and worth the money you pay for them.
They are available at Tesco in store and online:
Summary: Gives me relief of my pain!
More reviews in the field of Health Treatment
- Miracle cure.....
- Coming to my (NS)AID
- Sudocrem Antiseptic Healing Cream - A Great Staple
- Vicks Nasal Spray - Once tried easily forgotten.
- Simple tissues for my car...
- Go away hayfever!
- Every wife and mother should have this!
- Not just for bums! (Sudocrem)
- Tesco Blackcurrant cold and flu - 10 sachets